MAUDE Adverse Event Report: COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.0 CM ULTEM KOH-EFFICIENT

COOPERSURGICAL, INC. ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.0 CM ULTEM KOH-EFFICIENT
Model Number AD750-KE30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: march 2025.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a robotic-assisted total laparoscopic hysterectomy with bilateral salpingo-oophorectomy in (b)(6) 2025.During the procedure, the uterine manipulator came out and was replaced with a different brand of uterine manipulator.After being replaced, the second manipulator still did not hold.The uterine manipulator manufacturer was called during the case to help troubleshoot.When reinserting the manipulator, the uterus was perforated with the tip of the manipulator.Difficult uterine manipulation caused urine to have red tinge.Doctor was called to do a cystoscopy after vaginal cuff was closed.Both ureters were open.User claims that the device failed, but the nature of the failure was not specified.Attempts were made, but no additional information is available.Ad750-ke30 uterine manipulator (b)(4).
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured on 9/10/2024.Manufacturing record review: dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review: a review of the 2-year complaint history did not show similar complaint conditions where the manipulator came out.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information uterine manipulator was replaced with a different brand of uterine manipulator during procedure.Root cause: the root cause of this issue cannot be reliably determined based on the information provided.The product was not available for root cause analysis.A possible root cause could be due to improper handling of the device.The ad750-ke30 is also not validated to be used with other brands of uterine manipulators as stated in the complaint condition.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.

Brand Name
ADVINCULA DELINEATOR UTERINE MANIPULATOR WITH 3.0 CM ULTEM KOH-EFFICIENT
Common Device Name
UTERINE MANIPULATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21890686
Report Number1216677-2025-00015
Device Sequence Number8115779
Product Code HEW
UDI-Device Identifier00888937012743
UDI-Public(01)00888937012743(10)550014633
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAD750-KE30
Device Catalogue NumberAD750-KE30
Device Lot Number550014633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient RaceWhite